Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Small child, foul smelling dark green stools. Drinking lactose free formula. Cause of concern?

Hi , My daughter is 13 months old , was trialled on lactose free formula as an infant. She is health and putting on weight and we are currently trying to wean off formula to cows milk. We are doing this gradually by adding half formula half cows milk to her remaining few bottles. For the last few weeks she has offensive dark green soft stool but remains sleeping well and feeding well . Should I be concerned ?
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
As you introduced cow's milk in addition to formula lactose is being given to your child and this may be the cause of offensive dark green stool. So better continue lactose free milk formula and give soft solid diet in addition to formula feeds. Consult your Pediatrician for further feeding advice and to rule out any gut infection.
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor